# SDR AMTA200500284

- Difficulty date: March 19, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS TRACK LIGHTS INOPERATIVE BETWEEN SEAT ROW 10 DEF AND SEAT ROW 12 DEF.  REPAIRED WIRES REF STAND PRACT.  OK FOR SERVICE.  (K)
